# SDR QR9R2025040800001

- Difficulty date: April 8, 2025
- Submitted: April 8, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9358
- Aircraft time: 4,313 hours
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 41800876400
- Part serial: 800046
- Condition: Failed
- Location: Autopilot
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLT 1: AUTOPILOT TEST FAILED. CONSISTENTLY YAW TRIM BUT JUMPED FROM AP1 TO AP2 DURING SUBSEQUENT TESTS. A TEST FLIGHT EVAL FOUND T/R SEMA ACTUATOR GRINDING AND CHATTERING WHILE PERFORMING AFCS FUNCTION CHECK. REMOVED AND REPLACED T/R SEMA IAW AMM 67-20-00, 4-14; MOC SUCCESSFULLY COMPLETED.
